To whom this may concern, Cry out for Help!!!!!! - Medicati

Patient : To whom this may concern, Cry out for Help!!!!!! - Medication My wife is one of the most kindest and gentle of persons that I have met, but she has been taking metronidazole 400mg for the last four days for Bacterial Vaginosis and Helicobacter pylori. She has been experiencing problems with those antibiotics such as broken sleep, headache, she has started to have signs of mental issues such as she is constantly upset and crying. she started to have panic/anxiety attacks, hot flushes and really shaky hands, she has started to have memory loss and confusion. She can not even complete daily basic tasks that is very unusual for her. She has said she feels terrible she said she was in a dark place in her mind verybizarre, but I believe she will not try to self harm her self. I have never seen her in this state before, It's not a nice experience to see my wife in so much pain and emotional stress. I have told her not to take the antibiotics until we get professional advice from the Doctor or GP. Other tablets that the doctor has prescribed is Clarithromycin 250mg Omeprazole 20mg she is very low on iron and is taking Ferrous Fumarate 210mg. She is taking all of these tablets at the same time. I have called the NSH help line but no joy or help. Called back by the pharmacist who said she should still take the course of the tablets what I believe is the wrong advice. Any one with help on this matter would be appreciated. Regards Gareth Davies
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi, Our 9 yrs daughter has high cholesterol total-228(MAX190), HDL 66(>45) , LDL 140 (>100) Lipoproteina A 5...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews